Robust stability criteria for uncertain neutral system with time delay and nonlinear uncertainties

Full text for this resource is not available from the Research Repository.

Zhang, Jinhui, Shi, Peng and Qiu, Jiqing (2008) Robust stability criteria for uncertain neutral system with time delay and nonlinear uncertainties. Chaos, Solitons and Fractals, 38 (1). pp. 160-167. ISSN 0960-0779

Dimensions Badge

Altmetric Badge

Item type Article
URI https://vuir.vu.edu.au/id/eprint/4083
DOI https://doi.org/10.1016/j.chaos.2006.10.068
Official URL http://www.sciencedirect.com/science?_ob=MImg&_ima...
Subjects Historical > Faculty/School/Research Centre/Department > Institute for Logistics and Supply Chain Management (ILSCM)
Historical > FOR Classification > 0199 Other Mathematical Sciences Information Systems
Keywords ResPubID18755, robust stability, uncertain neutral system, time-varying delay, nonlinear uncertainties, Lyapunov method, linear matrix inequalities
Citations in Scopus 83 - View on Scopus
Download/View statistics View download statistics for this item

Search Google Scholar

Repository staff login